# SDR DXTA2014061705802

- Difficulty date: June 16, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N964QS
- Make and model: Cessna 750
- Aircraft serial: 7500164
- Aircraft time: 10,859 hours, 6,707 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RAISED GEAR HANDLE TO UP POSITION.  NOSE GEAR POSITION LIGHT REMAINED ILLUMINATED GREEN.  GEAR UNSAFE LIGHT ILLUMINATED RED, BOTH MAIN GEAR INDICATORS EXTINGUISHED.  MAIN GEAR DID NOT SEEM TO RETRACT BY AUDIBLE & TACTILE CUES.  PERFORMED GEAR SLOW CYCLE CHECK, FOUND GEAR WOULD NOT RETRACT FULLY, OR NOT AT ALL ON SEVERAL ATTEMPTS. ALSO NOTED NOSE WHEEL STEERING WOULD NOT CENTER WHEN GEAR WERE RETRACTED. REMOVED & REPLACED NWS ISOLATION VALVE, AND ACCUMULATOR ISOLATION VALVE. REMOVED & REPLACED NOSE WHEEL STEERING UNIT. PERFORMED OPS AND LEAK CHECK OF STEERING & GEAR, OPS CHECKED GOOD IAW MM 32-50-00.
